MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3636C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft system was implanted in a patient for the endovascular treatment of a thoracic penetrating aortic ulcer.It was reported that a follow-up ct showed a proximal type i endoleak and the pau has grown to 6.2cm.The patient has a bovine arch and the original graft covered the subclavian.A carotid subclavian bypass was done at the original procedure.The subclavian was coiled.There was 18mm from the brachiocephalic to the proximal edge of the 36x36x200.The decision was made to place a valiant captivia to seal the type i endoleak.The graft was placed at the intended location and a reliant balloon was used.The type i endoleak was still filling at the end of the procedure.The physician ballooned multiple times with no success.It was noted that the patient was able to move their extremities at the end of the procedure.The patient was stable and otherwise symptom free.The physician stated that the cause of the event was due to disease progression vs graft not opposing wall due to bare stents on previous placed graft.No additional clinical sequelae were reported and the patient is will be monitored by the physician.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6575890
Report Number2953200-2017-00800
Device Sequence Number10919721
Product Code MIH
UDI-Device Identifier00643169346567
UDI-Public00643169346567
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2016
Device Model NumberVAMF3636C200TU
Device Catalogue NumberVAMF3636C200TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR